I take insulin twice a day and the metformin 500 mg is having side effect on my body. How long does it take for metformin to leave my body. ?
sayhey1 Before you stop taking this medication you should tell your doctor many times they try a different medication to help control your blood sugar. In most cases And if you stop it you should let the doctor know first and watch your blood very close. Also some of the side effects could be caused by other medications or food. But if your just taking one daily 3 to 5 days going off of the half life your body should be clear But make sure you check with your doctor first and see what they want to do. Chuck1957
Depending on the person the half life is between 18 to 36 hours, so you can figure you should be clear in about 6 days. But before you do anything make sure you talk to your doctor. Metformin does a lot of things and very seldom is the cause most people's upset and if it turns out to be the culprit there are other drugs that do the same thing that work in a different way. One of the main reasons it is prescribed so much is because it is so well tolerated. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2010 • 1 answer
Posted 3 Dec 2012 • 20 answers
Posted 2 Feb 2013 • 1 answer
Posted 27 Nov 2014 • 1 answer
Posted 16 Feb 2016 • 0 answers